# SDR DALA2025041102809

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0900257) ACCOMPLISH RIGHT HAND STA 727 FRAME INNER CHORD,737 REPAIR; RII; SECTION 02 IAW A.A 5311-01251-02B. INSTALLED SHIM, ACCOMPLISHING RIGHT HAND STA 727 FRAME UNNER CHORD, 737 REPAIR; RII; SECTION 02 IAW A.A 5311-01251-01B.
